Cookies?
Library Header Image
LSE Research Online LSE Library Services

On tests for non-linearity in time series analysis

Chan, K S and Tong, Howell (1986) On tests for non-linearity in time series analysis. Journal of Forecasting, 5 (4). pp. 217-228. ISSN 0277-6693

Full text not available from this repository.
Identification Number: 10.1002/for.3980050403
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/2966/ho...
Additional Information: © 1986 Blackwell Publishing Ltd
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 08 Jul 2008 13:49
Last Modified: 01 Oct 2010 08:57
URI: http://eprints.lse.ac.uk/id/eprint/6475

Actions (login required)

View Item View Item